Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cold, blood in cough, pain in lymph and ears, dizziness and loss of appetite. Reasons ?

hi from last 20 days i have cold when i get up in the morning and spit only that time i notice little blood i also have lumphs of pea size right side it is one and on the left it is 3 sometimes i feel pain in the lymphs and ears too what it could be i too lost appetite and don t feel like doing anything just feel like sleeping sometimes i feel giddy too
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Sony.
Thanks for query.
From your history it seems that you might be having some chronic infective focus in your throat, most probably chronic infected tonsils.
It is also possible that you might be having some infection in your lungs giving rise to this problem.
Go for blood, TC, DC, ESR.
Go for chest x ray to rule out any pathology in the lungs.
After all reports go for the treatment accordingly.
Ok and bye.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor